It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I actually hate retin-a. It made my face worse and the "initial" breakout felt like it lasted forever. But I can give you advice after my experience with the good and the bad of retin-a. First of all:

1)Go with retin-a micro over regular retin-a
, especially if you have sensitive skin.

2) The initial breakout will probably start a week or two after use. Your skin will probably look the worst after 5 weeks. USE Moisturizer and Sunblock or get one like purpose which has a combo of the two. Stay away from the sun! After 6 weeks you will probably see a lot of peeling. Don't pick at the skin, since this will result in uneven cell turnover.

3) Use a thin layer over the affected area, NOT only on certain spots. This will result in indentations (which I recieved after spot treating my scars and pimples). Yes, retin-a will help redmarks but not hyperpigmentation. Actually, it might make hyperpigmentation worse since your new skin is much more sensative.

4) If you have no improvement by 7 weeks, you should either kick your doc in the *** or consider getting off the drug. You might see acne breakouts in areas where you never had acne (this happened to me).

5) Don't over apply. The more you use won't help at all. Wait 15 minutes after washing your face. Use gentle cleansers and you shouldn't exfoliate during the use of retin-a.

Well my advice is to avoid retin-a and go with BP based products, B5, and multi's. It's been working great for me since I stopped retin-*** . Well hope my advice helped and good luck....everyone's different...





All times are GMT -7. The time now is 08:31 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!